Autoantibodies in autoimmune rheumatic diseases

Watts, RA (2006) Autoantibodies in autoimmune rheumatic diseases. Medicine, 34 (11). pp. 441-444.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
Depositing User: EPrints Services
Date Deposited: 25 Nov 2010 11:11
Last Modified: 27 Jul 2020 23:34
URI: https://ueaeprints.uea.ac.uk/id/eprint/13929
DOI:

Actions (login required)

View Item View Item